# SDR SWAA2021112939404

- Difficulty date: November 1, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737752
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE VERTICAL LOCATED BS 695 BL0 AND WL 208.1 AT PASSENGER CABIN.   REPLACED ANGLE VERTICAL LOCATED BS 695 BL0 AND WL 208.1 AT PASSENGER IAW  SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 273A9110, SHEET 3 REV-.
